Posted by barb kluepfel
on September 16, 2000 at 15:01:25:
In Reply to: zonegran posted by Janet on June 25, 2000 at 21:21:56:
: Could someone please e-mail me privately either with some information on "zonegran" or a link where I can get information on it. Thanks, Janet
I am presently taking it for seizures. It's only my 3rd week and I am still reacting negatively to it. My side effects include persistent nausea, swollen knees, slow reaction time, complete loss of appetite, and back pain. I am goin to give this one more week. I am supposed to be taking 2 capsules a day, but I can't stomach that thought. Good luck. Perhaps it will work better for you. My most complete and healing treatment was when I was receiving acupuncture treatments 2 x a week and exercising. I am just too weak right now to start back up. I am still getting acupuncture treatments once aweek and find it very beneficial. It kept me off meds for 2 YEARS. Since I've had a baby My seizures have grown in frequency. This medication does help... it's just the undesireable side effects that I truly dislike.